Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The influence of the maximum term in the addition of independent random variables


Author: D. A. Darling
Journal: Trans. Amer. Math. Soc. 73 (1952), 95-107
MSC: Primary 60.0X
MathSciNet review: 0048726
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Cramér, Mathematical methods of statistics, Princeton, 1946.
  • [2] W. Doeblin, Sur l’ensemble de puissances d’une loi de probabilité, Ann. Sci. École Norm. Sup. (3) 63 (1947), 317–350 (French). MR 0023466 (9,360d)
  • [3] P. Lévy, Propriétés asymptotiques des sommes de variables aléatoires indépendentes en enchaînes, Journal de Mathématiques vol. 14 (1935) pp. 347-402.
  • [4] -, Théorie de l'addition des variables aléatoires, Paris, 1937.
  • [5] Konrad Knopp, Über eine Erweiterung des Äquivalenzsatzes der 𝐶- und 𝐻-Verfahren und eine Klasse regulär wachsender Funktionen, Math. Z. 49 (1943), 219–255 (German). MR 0010001 (5,236d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1952-0048726-0
PII: S 0002-9947(1952)0048726-0
Article copyright: © Copyright 1952 American Mathematical Society